# SDR RAIA970708

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 22061701
- Condition: Failed
- Location: Lt Pack
- Part time: 9,201 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7130 - STL - SMOKE IN COCKPIT, ELECT SMOKE WARNING, AIRCRAFT EVACUATION PERFORMED.  MAINTENANCE REPLACED LEFT FAN. (M)
